# SDR JJBA20160701001

- Difficulty date: July 1, 2016
- Submitted: July 5, 2016
- Operation: Air carrier
- Aircraft: N361PH
- Make and model: Dhav DHC8202
- Aircraft serial: 516
- Aircraft time: 35,351 hours, 47,919 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Unknown
- Condition: Smoke
- Location: Cockpit
- Stage of operation: UK
- How discovered: O
- Nature of condition: B
- Precautionary procedure: K

## Discrepancy

SMOKE IN THE COCKPIT WHEN NR 2 BLEED TURNED ON AFTER START.  CHECKED ACM FOR LEAKS, NONE FOUND.  CHECKED ACM OIL LEVEL.  FOUND TO BE SAT. PERFORMED ENGINE RUNS WITH BLEEDS ON.  NO SMOKE OR FUMES NOTED.
